[Un modèle non linéaire de type double porosité]
On étudie un problème variationnel
We consider a variational problem
Révisé le :
Publié le :
Leonid Pankratov 1 ; Andrey Piatnitski 2, 3
@article{CRMATH_2002__334_5_435_0, author = {Leonid Pankratov and Andrey Piatnitski}, title = {Nonlinear {\textquotedblleft}double porosity{\textquotedblright} type model}, journal = {Comptes Rendus. Math\'ematique}, pages = {435--440}, publisher = {Elsevier}, volume = {334}, number = {5}, year = {2002}, doi = {10.1016/S1631-073X(02)02269-0}, language = {en}, }
Leonid Pankratov; Andrey Piatnitski. Nonlinear “double porosity” type model. Comptes Rendus. Mathématique, Volume 334 (2002) no. 5, pp. 435-440. doi : 10.1016/S1631-073X(02)02269-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02269-0/
[1] An extension theorem from connected sets, and homogenization in general periodic domains, Nonlinear Anal., Volume 18 (1992), pp. 481-496
[2] Derivation of the double porosity model of single phase flow via homogenization theory, SIAM J. Appl. Math., Volume 21 (1990), pp. 823-826
[3] A general double porosity model, C. R. Acad. Sci. Paris, Série IIb, Volume 327 (1999), pp. 1245-1250
[4] Modèle de double porosité aléatoire, C. R. Acad. Sci. Paris, Série I, Volume 327 (1998), pp. 99-104
[5] Homogenization of Multiple Integrals, Oxford Lecture Ser. Math. Appl., 12, Clarendon Press, Oxford, 1998
[6] Homogenization of Reticulated Structures, Appl. Math. Sci., 136, Springer-Verlag, New York, 1999
[7] Homogenization and Porous Media (U. Hornung, ed.), Interdisciplinary Appl. Math., 6, Springer-Verlag, New York, 1997
[8] Asymptotic behavior of the solutions of the second boundary value problem in the case of the refinement of the boundary of the domain, Mat. Sb., Volume 106 (1978), pp. 604-621
[9] Averaged models of diffusion in fractured–porous media, Dokl. Akad. Nauk SSSR, Volume 309 (1989), pp. 332-335 English translation in Soviet Phys. Dokl. 34 (1989) 980–981
[10] Homogenization of boundary value problems for the Ginzburg–Landau equation in weakly connected domains (V. Marchenko, ed.), Spectral Theory and Related Topics, 19, American Mathematical Society, Providence, RI, 1994, pp. 233-268
[11] Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968
[12] Homogenization of nonlinear Neumann elliptic and parabolic problems, Homogenization and Applications to Material Sciences, Math. Sci. Appl., 9, 1997, pp. 341-353
[13] Blow-up in Quasilinear Parabolic Equations, De Gruyter, Berlin, 1995
[14] Homogenization of Differential Operators and Integral Functionals, Springer-Verlag, New York, 1994
- Discrete double-porosity models for spin systems, Mathematics and Mechanics of Complex Systems, Volume 4 (2016) no. 1, p. 79 | DOI:10.2140/memocs.2016.4.79
- Homogenization in Sobolev spaces with nonstandard growth: brief review of methods and applications, International Journal of Differential Equations, Volume 2013 (2013), p. 16 (Id/No 693529) | DOI:10.1155/2013/693529 | Zbl:1270.35054
- Nonlinear flow through double porosity media in variable exponent Sobolev spaces, Nonlinear Analysis. Real World Applications, Volume 10 (2009) no. 4, pp. 2521-2530 | DOI:10.1016/j.nonrwa.2008.05.008 | Zbl:1163.35410
- On the homogenization of some linear problems in domains weakly connected by a system of traps, Mathematical Methods in the Applied Sciences, Volume 30 (2007) no. 15, pp. 1855-1883 | DOI:10.1002/mma.870 | Zbl:1134.35009
-
-convergence for a class of quasilinear elliptic equations in thin structures, Mathematical Methods in the Applied Sciences, Volume 28 (2005) no. 15, pp. 1847-1865 | DOI:10.1002/mma.644 | Zbl:1185.35012
Cité par 5 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier